| Catalog Number |
MF-410255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii/iv, double capsule and recalled implant (410)".This record is for the right side.Device has been explanted and replaced.Device is in transit to manufacturer.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ double capsule : unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture : unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation and crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description